# SDR UPS06146474

- Difficulty date: March 21, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

3RD JUMPSEAT POS 02 MASK FAILS LEAK CK.  REPLACED 02 MASK ASSY AT 3RD JUMPSEAT POSITION AS PER A300 M/M 32-12 -51-4.  OPS CHKS GOOD.
